# SDR DALA2017021701324

- Difficulty date: January 7, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 58,886 hours, 45,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Split
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  FOUND THE RT INBD FLAP TRAILING EDGE WEDGE SPLIT APPROXIMATELY 2-3 INCHES LONG,  18 INCHES OTBD FROM FUSELAGE. PERFORMED TEMP REPAIR IAW SRM 51-02.
